Change search
ReferencesLink to record
Permanent link

Direct link
Self-adjointness and conservation laws of a generalized Burgers equation
Responsible organisation
2011 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 44, no 14Article in journal (Refereed) Published
Abstract [en]

A (2 + 1)-dimensional generalized Burgers equation is considered. Having written this equation as a system of two dependent variables, we show that it is quasi self-adjoint and find a nontrivial additional conservation law.

Place, publisher, year, edition, pages
IOP Publishing Ltd , 2011. Vol. 44, no 14
Keyword [en]
Generalized Burgers equation, conservation law, quasi self-adjoint equation
National Category
Mathematics Mathematical Analysis
URN: urn:nbn:se:bth-7217DOI: 10.1088/1751-8113/44/14/145201ISI: 000288597500004Local ID: diva2:834799
Online at from: 2012-11-12 Created: 2011-06-22 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

fulltext(125 kB)35 downloads
File information
File name FULLTEXT01.pdfFile size 125 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text
In the same journal
Journal of Physics A: Mathematical and Theoretical
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 35 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link